Preacyclicity over the rings with infinite fields of residues

Authors

  • B. R. Zainalov Самарканд. гос. ун-т, Узбекистан

Abstract

We consider a simplicial scheme, its geometric realization, and the required properties of the simplicial scheme of unimodal frames and prove both a sufficiently strong theorem on acyclicity for the simplicial scheme of unimodal frames and a theorem stating that the first nontrivial group of homologies is generated by standard cycles over the rings with infinite fields of residues.

Downloads

Published

25.02.2016

Issue

Section

Research articles

How to Cite

Zainalov, B. R. “Preacyclicity over the Rings With Infinite Fields of Residues”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 2, Feb. 2016, pp. 202-16, https://umj.imath.kiev.ua/index.php/umj/article/view/1834.